Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 826851, 21 pages
http://dx.doi.org/10.1155/2011/826851
Research Article

Fixed Point Theorems by Ways of Ultra-Asymptotic Centers

1Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand
2Materials Science Research Center, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand

Received 24 December 2010; Revised 23 April 2011; Accepted 23 May 2011

Academic Editor: Allan C. Peterson

Copyright © 2011 S. Dhompongsa and N. Nanan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Dhompongsa and N. Nanan, “Fixed Point Theorems by Ways of Ultra-Asymptotic Centers,” Abstract and Applied Analysis, vol. 2011, Article ID 826851, 21 pages, 2011. doi:10.1155/2011/826851